# SDR DXTA2011080904700

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 10,232 hours, 6,329 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH AFTER TAKEOFF.  HAD NORMAL HYD PRESSURES.  PERFORMED ABNORMAL CHECKLIST FOR GEAR UNLOCK LIGHT AND GEAR EXTENDED NORMALLY.  CYCLED GEAR & CONFIRMED DISCREPANCY.  FOUND NLG NOT LOCKING IN UPLOCK DUE TO NLG DOORS ARE TO TIGHT. ADJUSTED GEAR DOORS AND CYCLED GEAR.  OPS CHECKED GOOD IAW MM 52-50-20. OHMED OUT UPLOCK SWITCHES, NO DEFECTS NOTED.
